Duke Mathematical Journal

Parabolic bundles as orbifold bundles

Indranil Biswas

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 88, Number 2 (1997), 305-325.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077241580

Mathematical Reviews number (MathSciNet)
MR1455522

Zentralblatt MATH identifier
0955.14010

Digital Object Identifier
doi:10.1215/S0012-7094-97-08812-8

Subjects
Primary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Citation

Biswas, Indranil. Parabolic bundles as orbifold bundles. Duke Math. J. 88 (1997), no. 2, 305--325. doi:10.1215/S0012-7094-97-08812-8. http://projecteuclid.org/euclid.dmj/1077241580.


Export citation

References

  • [Bi1] I. Biswas, On the cohomology of parabolic line bundles, Math. Res. Lett. 2 (1995), no. 6, 783–790.
  • [Bi2] I. Biswas, Parabolic ample bundles, Math. Ann. 307 (1997), no. 3, 511–529.
  • [Bi3] I. Biswas, Green-Lazarsfeld sets and the logarithmic Dolbeault complex for Higgs line bundles, Internat. Math. Res. Notices (1996), no. 2, 83–91.
  • [B] F. A. Bogomolov, Holomorphic tensors and vector bundles on projective varieties, Math. USSR-Izv. 13 (1978), 495–555.
  • [K] Y. Kawamata, Characterization of abelian varieties, Compositio Math. 43 (1981), no. 2, 253–276.
  • [KMM] Y. Kawamata, K. Matsuda, and K. Matsuki, Introduction to the minimal model problem, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 283–360.
  • [Ko] S. Kobayashi, Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, vol. 15, Princeton University Press, Princeton, NJ, 1987.
  • [L] J. Le Potier, Faisceaux semistables sur les courbes, lecture notes, vol. 7, Université Paris, 1991.
  • [MY] M. Maruyama and K. Yokogawa, Moduli of parabolic stable sheaves, Math. Ann. 293 (1992), no. 1, 77–99.
  • [MS] V. B. Mehta and C. S. Seshadri, Moduli of vector bundles on curves with parabolic structures, Math. Ann. 248 (1980), no. 3, 205–239.
  • [M] Y. Miyaoka, On the Chern numbers of surfaces of general type, Invent. Math. 42 (1977), 225–237.
  • [S1] C. S. Seshadri, Moduli of $\pi$-vector bundles over an algebraic curve, Questions on Algebraic Varieties (C.I.M.E., III Ciclo, Varenna, 1969), Edizioni Cremonese, Rome, 1970, pp. 139–260.
  • [S2] C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Société Mathématique de France, Paris, 1982.
  • [Y] S. T. Yau, Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 5, 1798–1799.